# SDR ABXA202108053069

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 84,041 hours, 39,019 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 233T32348
- Part serial: ABX071305
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF - C HYD PRIM 1 ON EICAS. ABORTED TAKE OFF AND RETURNED TO BLOCK. MAINTENANCE GROUNDED AIRCRAFT. REMOVED & REPLACED HYD CONTROL PANEL IAW B767 AMM 29-11-40. AIRCRAFT RELEASED FOR FLIGHT.
